# SDR SWIA2021062859171

- Difficulty date: April 14, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD DRAG ANGLE HAS MULTIPLE ELONGATED HOLES.     REMOVED AND REPLACED PAX DOOR FWD DRAG ANGLE REF. CRJ900 SRM 51-42-06-001-001-A01.
